• Deana1's Avatar
  • Deana1's Avatar

    Deana1 started following

  • Deana1's Avatar

    Deana1 asked a questionBrain and Spinal Cord Tumors in Adults

    Does chemo get easier

    4 answers
    • LiveWithCancer's Avatar
      LiveWithCancer

      I tried to do some research about temozolomide and its side effects. I see that it is a chemo pill, not targeted therapy...

      While I was reading side effects, etc., it occurred to me that I didn't say anything initially about exercise. It seems so counter-productive, but if you can make yourself get moving more and more, you might find that your fatigue lessens. It is not easy to move when you are so exhausted, I know, but exercise does help give you more energy. Also, please stay hydrated!

      And, last but not least, if you haven't already, please be sure to tell your doctor about this debilitating side effect. He or she may have some specific instructions or may be able to prescribe something else to counteract the fatigue.

      Best of luck!

      over 1 year ago
    • LiveWithCancer's Avatar
      LiveWithCancer

      Sorry ... here's one more thing that might be helpful ... I searched on "temozolomide" here on WhatNext. If you go to https://bit.ly/2IoSQEI, you will find other conversations about the drug you're on.

      over 1 year ago
    • PattiHawaii's Avatar
      PattiHawaii

      My husband was on temozolomide. He eventually was on 400msg. He never seemed effected much by it. Everyone is different. He is no longer on temozolomide.but has less energy now. Sorry this isn't much help. I just wanted to share as someone who has seen the results.

      over 1 year ago
  • Deana1's Avatar

    Deana1 shared an experience

    Drug or Chemo Therapy (Chemotherapy): They restarted my chemo first time was double original dose. Second month they tripled my original dose .....not a bit of me feels good and I am so tired all time

  • Deana1's Avatar

    Deana1 shared an experience

    Radiation (External radiation ): Radiation was absolutely painless Most difficult part for me was loosing hair

  • Deana1's Avatar

    Deana1 shared an experience

    Drug or Chemo Therapy (Chemotherapy): I took my anti nausea pill then my chemo pills went to bed for night